MathSciNet Relay Station
MathSciNet bibliographic data
MR2051398 (2005e:32025) 32G15 (30F60 37D40 37F99 57M07)
McMullen, Curtis T. Teichmüller geodesics of infinite complexity. Acta Math. 191 (2003), no. 2, 191–223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement